MENU

You are here

Publications

Export 108 results:
Filters: First Letter Of Last Name is C  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Coclite GM. An interior estimate for a nonlinear parabolic equation. J.Math.Anal.Appl. 284 (2003) no.1, 49 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1622
Coclite GM. A multiplicity result for the Schrodinger-Maxwell equations with negative potential. Ann. Pol. Math. 79 (2002) 21-30 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3053
Coclite GM, Piccoli B, Garavello M. Traffic flow on a road network. SIAM J. Math. Anal. 36 (2005) 1862-1886 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1584
Coclite GM, Georgiev V. Solitary waves for Maxwell Schrodinger equations. Electron. J. Differential Equations (2004) 94 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1582
Coclite GM, Risebro NH. Viscosity solutions of Hamilton-Jacobi equations with discontinuous coefficients. J. Hyperbolic Differ. Equ. 4 (2007) 771-795 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2907
Coclite GM. Control Problems for Systems of Conservation Laws. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/5325
Coatleven J, Altafini C. A kinetic mechanism inducing oscillations in simple chemical reactions networks. Mathematical Biosciences and Engineering 7(2):301-312, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2393
Claeys T, Grava T. The KdV hierarchy: universality and a Painleve transcendent. International Mathematics Research Notices, vol. 22 (2012) , page 5063-5099 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6921
Claeys T, Grava T. Painlevé II asymptotics near the leading edge of the oscillatory zone for the Korteweg-de Vries equation in the small-dispersion limit. Comm. Pure Appl. Math. 63 (2010) 203-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3799
Cirio L. Symmetries of noncommutative spaces and equivariant cohomology. [Internet]. 2008 . Available from: http://hdl.handle.net/1963/5254
Cirio L. Twisted noncommutative equivariant.; 2007. Available from: http://hdl.handle.net/1963/1991
Ciliberto C, Dal Maso G, Vetro P. Editorial. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34712
Cicconofri G, DeSimone A. Motion planning and motility maps for flagellar microswimmers. The European Physical Journal E [Internet]. 2016 ;39:72. Available from: https://doi.org/10.1140/epje/i2016-16072-y
Cicconofri G. Mathematical Models of Locomotion: Legged Crawling, Snake-like Motility, and Flagellar Swimming. 2015 .
Cicconofri G, DeSimone A. A study of snake-like locomotion through the analysis of a flexible robot model. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2015 ;471:20150054. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2015.0054
Cicconofri G, DeSimone A. Motility of a model bristle-bot: A theoretical analysis. International Journal of Non-Linear Mechanics [Internet]. 2015 ;76:233 - 239. Available from: http://www.sciencedirect.com/science/article/pii/S0020746215000025
Cicalese M, DeSimone A, Zeppieri CI. Discrete-to-continuum limits for strain-alignment-coupled systems: Magnetostrictive solids, ferroelectric crystals and nematic elastomers. Netw. Heterog. Media 4 (2009) 667-708 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3788
Chitour Y, Piccoli B. Controllability for discrete systems with a finite control set. Math. Control Signals Systems 14 (2001) 173-193 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3114
Chinesta F, Huerta A, Rozza G, Willcox K. Model Reduction Methods. In: Encyclopedia of Computational Mechanics Second Edition. Encyclopedia of Computational Mechanics Second Edition. John Wiley & Sons; 2017. pp. 1-36.
Chinesta F, Huerta A, Rozza G, Willcox K. Model Order Reduction: a survey. In: Wiley Encyclopedia of Computational Mechanics, 2016. Wiley Encyclopedia of Computational Mechanics, 2016. Wiley; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35194
Chiadò Piat V, Dal Maso G, Defranceschi A. G-convergence of monotone operators. Ann. Inst. H. Poincare\\\' Anal. Non Linére 7 (1990), no. 3, 123-160 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/680
Chermisi M, Dal Maso G, Fonseca I, Leoni G. Singular perturbation models in phase transitions for second order materials. Indiana Univ. Math. J. 60 (2011) 367-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3858
Chengbo L, Zelenko I. Jacobi Equations and Comparison Theorems for Corank 1 Sub-Riemannian structures with symmetries.; 2009. Available from: http://hdl.handle.net/1963/3736
Cheng J-H, Hwang JF, Malchiodi A, Yang P. Minimal surfaces in pseudohermitian geometry. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5), 4 (2005) 129-177. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4579
Chen P, Quarteroni A, Rozza G. Comparison between reduced basis and stochastic collocation methods for elliptic problems. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34727

Pages

Sign in